Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 117, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2016, 2:33 AM CDT for Sequoyah County, Oklahoma. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2016, 2:33 AM CDT (07:33 UTC)
- Expired
- May 12, 2016, 3:00 AM CDT
- In force
- 27 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 43 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 2:48 AM CDT | TSTM WND DMG | 2 N Sallisaw, OK | FEW LARGE TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 10:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1205 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
012
WUUS54 KTSA 120733
SVRTSA
OKC135-120800-
/O.NEW.KTSA.SV.W.0117.160512T0733Z-160512T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
233 AM CDT THU MAY 12 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 300 AM CDT
* AT 233 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
SALLISAW...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... MULDROW...
VIAN... GANS...
BRUSHY... BRUSHY LAKE STATE PARK...
MC KEY...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 296 AND
316.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.
&&
LAT...LON 3555 9450 3533 9469 3536 9475 3536 9477
3533 9479 3535 9483 3536 9483 3537 9484
3536 9486 3538 9489 3540 9490 3539 9493
3541 9495 3543 9502 3558 9492
TIME...MOT...LOC 0733Z 281DEG 22KT 3548 9487
HAIL...0.88IN
WIND...60MPH
$$1 follow-up statement
487
WWUS54 KTSA 120745
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 AM CDT THU MAY 12 2016
OKC135-120800-
/O.CON.KTSA.SV.W.0117.000000T0000Z-160512T0800Z/
SEQUOYAH OK-
245 AM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR CENTRAL SEQUOYAH COUNTY...
AT 244 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SALLISAW...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... MULDROW...
GANS... BRUSHY...
BRUSHY LAKE STATE PARK... MC KEY...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 300 AND
316.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
&&
LAT...LON 3555 9450 3533 9469 3536 9475 3536 9477
3533 9479 3535 9483 3536 9483 3537 9484
3536 9486 3538 9489 3540 9490 3539 9493
3541 9495 3556 9483
TIME...MOT...LOC 0744Z 281DEG 22KT 3547 9478
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:49 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 11, 11:49 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1149 PM CDT WED MAY 11 2016 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered thunderstorms will continue across much of Eastern Oklahoma and Northwest Arkansas overnight as a cold front moves southeast through the region. Periods of MVFR conditions will remain possible within any precip with the better chances across Southeast Oklahoma and Northwest Arkansas into the morning hours Thursday. During the day Thursday...clearing conditions and northerly winds are forecast Thursday afternoon and evening. && .PREV DISCUSSION... /ISSUED 940 PM CDT WED MAY 11 2016/ DISCUSSION... Cold front is moving slowly south across the area and has moved southeast of Interstate 44 at this time. Elevated convection has developed well southeast of the frontal boundary, in roughly the same area where it occurred earlier in the day. Weak convection has also been attempting to develop along the frontal boundary with little success thus far. The elevated convection from northwest Arkansas into southeast Oklahoma should slowly increase over the next few hours, and some of these storms will be capable of producing large hail. They may become more surface based with time as well, which may increase the damaging wind threat. Additional showers and storms will likely develop near and north of the frontal boundary, but this activity will have a lower severe weather potential. Have made minor adjustments to overnight pops, with the rest of the forecast looking on track at this time. Update on the way. TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. SHORT TERM...20 LONG TERM....05 && .PRELIMINARY POINT TEMPS/POPS... TUL 60 78 55 81 / 50 10 0 0 FSM 64 78 55 82 / 80 30 0 0 MLC 63 76 54 81 / 80 40 0 0 BVO 57 77 51 80 / 30 10 0 10 FYV 60 74 48 78 / 80 20 0 0 BYV 59 74 49 79 / 80 20 0 0 MKO 60 76 53 80 / 80 20 0 0 MIO 57 76 52 79 / 50 10 0 10 F10 61 76 54 80 / 80 20 0 0 HHW 66 77 58 80 / 70 60 10 0 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...20
Hazardous weather outlook, May 11, 5:02 PM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 502 PM CDT WED MAY 11 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 502 PM CDT WED MAY 11 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...THIS EVENING. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A COLD FRONT WILL MOVE SLOWLY SOUTHEAST ACROSS THE AREA. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO GOLFBALL SIZE AND DAMAGING WINDS OF 60 TO 70 MILES AN HOUR POSSIBLE. THE GREATEST CHANCE FOR SEVERE STORMS WILL BE FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STORMS TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS MAY BE ONGOING EARLY THURSDAY MORNING ACROSS AREAS TO THE SOUTH OF INTERSTATE 40...WITH MUCH OF THIS ACTIVITY ENDING BY LATE MORNING. AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE INTO THE EARLY TO MIDDLE OF NEXT WEEK...WITH WIDESPREAD THUNDERSTORM CHANCES RETURNING BY SATURDAY. SEVERE THUNDERSTORM POTENTIAL MAY INCREASE EARLY NEXT WEEK AS A SLOW MOVING UPPER LEVEL LOW MOVES INTO THE SOUTHWEST UNITED STATES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 12, 1:43 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
143 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD COOKSON 35.71N 94.92W
05/12/2016 CHEROKEE OK EMERGENCY MNGR
WATER RESCUE IN SE CHEROKEE COUNTY. COOKSON FD ON SCENE.
&&
AEJSpecial weather statement, May 12, 1:53 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CDT THU MAY 12 2016
ARZ001-OKZ063-120730-
BENTON AR-DELAWARE OK-
153 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND EAST
CENTRAL DELAWARE COUNTIES UNTIL 230 AM CDT...
AT 153 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF
JAY...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
GRAVETTE... MAYSVILLE...
LAKE EUCHA STATE PARK...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3650 9462 3650 9448 3639 9438 3632 9474
3637 9483 3657 9462
TIME...MOT...LOC 0653Z 233DEG 16KT 3638 9471Special weather statement, May 12, 2:05 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 AM CDT THU MAY 12 2016
ARZ019-020-029-120730-
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-
205 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN...
NORTHEASTERN SEBASTIAN AND SOUTHEASTERN CRAWFORD COUNTIES UNTIL 230
AM CDT...
AT 205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
LAVACA...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CHARLESTON... ALMA...
LAVACA... MULBERRY...
DYER... BRANCH...
BLOOMER... KIBLER...
CONCORD... VESTA...
PLEASANT HILL... URSULA...
PETER PENDER... CECIL...
MEG... ETNA...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 10 AND
26.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3539 9381 3526 9412 3541 9432 3563 9414
3541 9381
TIME...MOT...LOC 0705Z 232DEG 19KT 3540 9418Special weather statement, May 12, 2:14 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT THU MAY 12 2016
OKZ070-072>076-120745-
MUSKOGEE OK-PITTSBURG OK-HASKELL OK-SEQUOYAH OK-LATIMER OK-
LE FLORE OK-
214 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SEQUOYAH...CENTRAL
PITTSBURG...NORTHWESTERN LE FLORE...NORTHWESTERN LATIMER...
SOUTHEASTERN MUSKOGEE AND HASKELL COUNTIES UNTIL 245 AM CDT...
AT 214 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF TAMAHA TO NEAR GERTY. MOVEMENT WAS
EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... SALLISAW...
STIGLER... MULDROW...
ROLAND... KREBS...
VIAN... QUINTON...
PORUM... SAVANNA...
KEOTA... MCCURTAIN...
CROWDER... WHITEFIELD...
GANS... ALDERSON...
KINTA... CANADIAN...
TAMAHA... ASHLAND...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 293 AND
321.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3500 9609 3533 9539 3530 9535 3529 9535
3535 9534 3554 9492 3549 9445 3547 9445
3519 9485 3486 9568 3474 9609
TIME...MOT...LOC 0714Z 264DEG 26KT 3540 9491 3483 9631Special weather statement, May 12, 2:16 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 AM CDT THU MAY 12 2016
OKZ063-068-069-120800-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
216 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DELAWARE...
NORTHEASTERN CHEROKEE AND NORTHWESTERN ADAIR COUNTIES UNTIL 300 AM
CDT...
AT 216 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF
SCRAPER...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
WEST SILOAM SPRINGS... COLCORD...
KANSAS... WATTS...
OAKS... LEACH...
SCRAPER... TWIN OAKS...
NATURAL FALLS STATE PARK... BALLARD...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.
LAT...LON 3610 9455 3599 9499 3615 9507 3616 9504
3616 9501 3618 9501 3631 9472
TIME...MOT...LOC 0716Z 244DEG 23KT 3612 9491Special weather statement, May 12, 2:27 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CDT THU MAY 12 2016
ARZ019-020-120800-
CRAWFORD AR-FRANKLIN AR-
227 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND EAST CENTRAL
CRAWFORD COUNTIES UNTIL 300 AM CDT...
AT 227 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF
MULBERRY...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK... MULBERRY...
ALTUS... BRANCH...
DENNING... RATCLIFF...
WIEDERKEHR VILLAGE... CAULKSVILLE...
TONEY... ALIX...
WATALULA... ETNA...
PLEASANT HILL... CRAVENS...
REDDING... LONELM...
JETHRO... BARNES...
PARADISE... TAFT...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 19 AND
42.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3538 9371 3537 9375 3540 9379 3542 9380
3533 9381 3531 9385 3532 9392 3528 9392
3528 9393 3552 9413 3572 9373 3567 9370
TIME...MOT...LOC 0727Z 240DEG 24KT 3543 9395The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 9:32 PM CDT | Special Weather Statement | TSA | Sequoyah | 28 min |
| May 11, 9:51 PM CDT | Special Weather Statement | TSA | Sequoyah | 24 min |
| May 11, 10:21 PM CDT | Special Weather Statement | TSA | Cherokee | 24 min |
| May 11, 10:49 PM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| May 11, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 11, 11:09 PM CDT | Special Weather Statement | TSA | Adair | 36 min |
| May 11, 11:30 PM CDT | Special Weather Statement | TSA | Sequoyah | 30 min |
| May 11, 11:32 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| May 11, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 65 min |
| May 12, 12:20 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 3 hr |
| May 12, 12:34 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| May 12, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 47 min |
| May 12, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 32 min |
| May 12, 1:53 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| May 12, 2:14 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg, Sequoyah | 31 min |
| May 12, 2:16 AM CDT | Special Weather Statement | TSA | Delaware | 44 min |
| May 12, 2:39 AM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| May 12, 2:42 AM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| May 12, 2:55 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 35 min |
| May 12, 2:58 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 32 min |
| May 12, 3:11 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 34 min |
| May 12, 3:17 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 12 hr |
| May 12, 3:21 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 14 min |
| May 12, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 64 min |
| May 12, 4:05 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 40 min |
| May 12, 4:25 AM CDT | Special Weather Statement | TSA | Pushmataha | 50 min |
| May 12, 3:47 PM CDT | River Flood Warning | TSA | LeFlore | 25 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.